MathSciNet Relay Station
MathSciNet bibliographic data
MR1024966 30C45
Silverman, H. Sufficient conditions for spiral-likeness. Internat. J. Math. Math. Sci. 12 (1989), no. 4, 641–644.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement